| Catalog Number |
08104719190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable altp gen.2 (alt) and aspartate amino transferase (ast) results for 1 patient sample on a cobas c 303 analytical unit.The initial alt and ast results produced data flags.It was reported that the repeated results confirmed the issue was "sample specific".An interference between the assays and the patient sample was suspected.The numerical results were not provided.This medwatch will apply to the aspartate amino transferase assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the altp gen.2 assay.
Additional Manufacturer Narrative
Due to the lack of information provided, the investigation was unable to identify a specific cause for the event.The investigation did not identify a product problem.